# SDR USAA040475

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Part time: 36,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH .250 INCH TEAR, STATION 1774 AFT CARGO DOOR, LOWER CORNER SKIN.  INSTALLED DOUBLER PER SRM 52-30-01.  (M)
